# SDR CALA2011042600311

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 57,941 hours, 6,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LT AT  DOOR 3R NEAR BY CREW SEAT HEADREST FAULTY.  TO DEFERAL.  REPLACED DEFECTIVE BATTERY, OPS CHECKS NORMAL.
